# SDR CA980928001

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O320D2J
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 13B37020
- Condition: Pitted
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TO COMPLY WITH AD 98-02-08, IN ACCORDANCE WITH LYCOMING SERVICE BULLETIN 505B, PITTING WAS NOTED ON THE INTERNAL BORE OF THE CRANKSHAFT.  FPI CARRIED OUT, NO CRACKS WERE FOUND.
